When do you go to the hospital with af? My husband was dizzy and lightheaded with a heart rate of 100. Now after metoprolol, he feels better. What next?

Regular check ups. If you have af, you need regular check up in addition to metoprolol you may need Coumadin (warfarin) to keep the blood thin to prevent any life threatening clots or stroke. Check your heart rate regularly. If it consistently beyond 100 and causing palpitations, dizziness, chest pain seek immediate attention.

Related Questions

50 years old very tired rapid heart rate, sometimes dizzy while standing lightheaded, very emotional, second menstral of the month.

Are you anemic? A simple blood test (CBC) will determine if you are anemic (especially if you have had more menstrual bleeding than usual of late...). Anemia can cause most of these symptoms. Thyroid hormone level disturbance can look like this as well--another simple blood test your doctor can order. Read more...

I am experiencing lightheadedness, fatigue and dizziness (better by: with fluids, rest) (worsened by: hot weather, sitting upright, prolonged standing). The following also describes me: Rapid heart rate. What should I do?

Hydration. You may not be drinking enough water. Drink enough water daily so that your urine is mostly colorless.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine.

Random episodes of dizziness & lightheadedness/fainting with brain fog. BP & heart rate normal. CT scan & all blood work normal. What can it be?

Dizzyness. What a waste of money and resources doing all those tests on a 19 year old with history of anxiety, especially if liver disease is under control. If its positional, you have BPPV O/W vestibulitis, but there is no fainting. You have "panic attacks". I know most doctors practice defensive medicine especially in ER. Read more...